# SDR DHL2003783006

- Difficulty date: May 14, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Grounded
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOLLOWING LANDING, THE NR 3 DETECTOR CIRCUIT GROUND ON THE P6 3 V-PANEL ILLUMINATED.  FOUND LOOP TOUCHING SUPPORT BRACKET.  RE-SECURED LOOP.  OPS CHECKED GOOD PER 26-21-0.
